First Time User? Enroll now.
COVID-19: Vaccine information, testing, treatment, and additional resources
Home > Health Library > Medicines and Mouth Problems
Many prescription and nonprescription medicines can cause mouth problems. A few examples are:
Antibiotics may cause many mouth problems. If you have recently started an antibiotic and now have a mouth problem, suspect that the antibiotic is the cause. Do not stop taking the antibiotic. Call your doctor to see whether your antibiotic can be adjusted. Most problems will go away when you stop taking the antibiotic.
Current as of:
July 1, 2021
Author: Healthwise StaffMedical Review: William H. Blahd Jr. MD, FACEP - Emergency MedicineAdam Husney MD - Family MedicineKathleen Romito MD - Family Medicine
Current as of: July 1, 2021
Author: Healthwise Staff
Medical Review:William H. Blahd Jr. MD, FACEP - Emergency Medicine & Adam Husney MD - Family Medicine & Kathleen Romito MD - Family Medicine
To learn more about Healthwise, visit Healthwise.org.
© 1995-2022 Healthwise, Incorporated. Healthwise, Healthwise for every health decision, and the Healthwise logo are trademarks of Healthwise, Incorporated.